# SDR DALA2019042432604

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 9,488 hours, 3,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3863 STRONG RANCID ODOR FROM PACKS DURING TAKEOFF AND LANDING. CORRECTIVE ACTION: DEGREES WITH NO ODORS NOTED. RAN PACKS TO 30 DEGREES WITH NO ODORS NOTED. FOUND LEFT HYDRALIC SYSTEM AT 106 AND RIGHT AT 93. DRAINED LEFT SIDE TO 93. NOW BOTH SIDES READ 93 . INSPECTED BOTH ENGINES FOR INGESTION. NONE FOUND (5518784).
